Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
International Journal of Mathematics and Statistics
Current
About Archives
Archives
Guidelines
Article Processing Charges
Review Process
Instruction For Authors
About
About the Journal
Title and Abstract
Submissions
Editorial Team
Call For Papers
Privacy Statement
Frequently Asked Questions
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 1 No. 1 (2015): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Vol. 1 No. 1 (2015): International Journal of Mathematics and Statistics (ISSN: 2208-2212)
Published:
2015-06-27
Articles
ORDER STATISTICS OF GEOMETRIC DISTRIBUTION
Chaobing He
38-43
FULL TEXT PDF
THE ANCIENT-GREEK SPECIAL PROBLEMS, AS THE QUANTIZATION MOULDS OF SPACES.
Markos Georgallides
7-34
FULL TEXT PDF
ON CLOSED FULLY STABLE ACTS
Shaymaa AmerAbdul-Kareem, Muntaha Abdul-Razaq Hasan
35-37
FULL TEXT PDF
RESULTS ON GENERALIZED HARARY INDEX AND ECCENTRIC CONNECTIVITY POLYNOMIAL
Yun Gao, Li Liang, Wei Gao
1-6
FULL TEXT PDF
crossref
Make a Submission
Make a Submission
Current Issue
Information
For Readers
For Authors
For Librarians